@kidprodigy As Colleen said, we are not doctors, but many of us have had baffling medical symptoms that defied diagnosis for a time, and we'll support you on your quest for answers. I second Becky's suggestion to find a major medical center where you can have a multi-disciplinary workup.
I do have 2 suggestions, though, since, aside from the fevers, many of your symptoms present as abdominal/digestive – Vitamin C CAN in some cases make gastritis worse, so perhaps try stopping it to see if there is any improvement. Whey powder and other dairy derivatives can also cause or increase gastric symptoms, so again try stopping it. If the symptoms subside, even a little, consider whether the Vitamin C is absolutely necessary, since between your diet & multivitamin you should have an adequate amount. And consider whether you have, or have developed, an sensitivity or allergy to milk products (of which whey is one). I suggest this because you seem to have a history of allergies. Again, if symptoms ease, consider whether you need a protein supplement at all, and if you do find a different one that has no dairy components (Orgain makes on called Protein & Greens, there are others.)
Good luck finding answers.
Stay calm, stay safe.